63. Airat Bekmetjev, Glenn Hurlbert The pebbling threshold of the square of cliques Discrete Math., to appear pdf

62. Andrzej Czygrinow, Glenn Hurlbert On the pebbling threshold of paths and the pebbling threshold spectrum Discrete Math., to appear pdf

61. Hung-Lin Fu, Chin-Lin Shiue The optimal pebbling number of the caterpillar Taiwanese J. Math., to appear pdf

60. David Bunde, Erin Chambers, Daniel Cranston, Kevin Milans, Doug West Pebbling and optimal pebbling in graphs J. Graph Theory 57 (2008), 215--238 pdf

59. Melody Chan, Anant Godbole Improved pebbling bounds Discrete Math. 308 (2008), 15--23 pdf

48. James Gardner, Anant Godbole, Alberto Teguia, Analies Vuong, Nathaniel Watson and Carl Yerger Domination Cover Pebbling: Graph Families J. Combin. Math. Combin. Comput. 64 (2008), 255--271 pdf

58. Maggy Tomova, Cindy Wyels Pebbling Certain Product Distributions preprint (2006) pdf

57. Tee Jay Green, Andrew Martin, Subir Shrestha Bounded Cover Pebbling Ratios preprint (2006) pdf

56. Anant Godbole, Alberto Teguia Sierpinski gasket graphs and some of their properties Australas. J. Combin. 35 (2006), 181--192 pdf

55. Kevin Milans, Bryan Clark The complexity of graph pebbling SIAM J. Discrete Math. 20 (2006), 769--798 pdf

54. Nathaniel Watson, Carl Yerger Cover pebbling numbers and bounds for certain families of graphs Bull. Inst. Combin. Appl. 48 (2006), 53--62 pdf

53. Boris Bukh Maximum pebbling number of graphs of diameter three J. Graph Theory 52 (2006), 353--357 pdf

52. Glenn Hurlbert, Ben Munyan Cover pebbling hypercubes Bull. Inst. Combin. Appl. 47 (2006), 71--76 pdf

51. Andrzej Czygrinow, Glenn Hurlbert Girth, pebbling, and grid thresholds SIAM J. Discrete Math. 20 (2006), 1--10 pdf

50. Nathaniel Watson, Carl Yerger Domination Cover Pebbling: Structural Results http://arXiv.org/abs/math.CO/0509564 pdf

49. Glenn Hurlbert Recent progress in graph pebbling Graph Theory Notes of New York, XLIX (2005), 25--37 pdf

47. Baillie Arnold The Pi-Pebbling Function http://arXiv.org/abs/math.CO/0506438 pdf

46. Anant Godbole, Nathaniel Watson, Carl Yerger Threshold and complexity results for the cover pebbling game http://arXiv.org/abs/math.CO/0510394 pdf

45. Courtney Gibbons, Josh Laison, Erick Paul Critical pebbling numbers of graphs preprint (2005) pdf

44. T. Friedman, Cindy Wyels Optimal pebbling of paths and cycles http://arXiv.org/abs/math.CO/0506076 pdf

43. Nathanial Watson The complexity of pebbling and cover pebbling http://arXiv.org/abs/math.CO/0503511 pdf

42. Shawn Elledge, Glenn Hurlbert An application of graph pebbling to zero-sum sequences in abelian groups Integers: Elec. J. Number Theory 5(1) (2005), #A17 pdf

41. Betsy Crull, Tammy Cundiff, Paul Feltman, Glenn Hurlbert, Lara Pudwell, Zsuzsanna Szaniszlo, Zsolt Tuza The cover pebbling number of graphs Discrete Math. 296 (2005), 15--23 pdf

40. Jonas Sjostrand The cover pebbling theorem Electron. J. Combin. 12 (2005), Note 22, 5 pp. pdf

39. Annalies Vuong, Ian Wyckoff Conditions for weighted cover pebbling of graphs http://arXiv.org/abs/math.CO/0410410 pdf

38. Maggy Tomova, Cindy Wyels Cover pebbling cycles and certain graph products http://arXiv.org/abs/math.CO/0410030 pdf

37. Andrew Hetzel, Gote Isaksson Deep graphs preprint (2004) pdf

36. Wei Yong Hu The pebbling number of the product of star graphs Math. Theory Appl. 24 (2004), 52--54

35. Anant Godbole, Michael Jablonski, Julia Salzman, Adam Wierman An upper bound for the pebbling threshold of the n-path Discrete Math. 275 (2004), 367--373

34. Glenn Hurlbert, Hal Kierstead On the complexity of graph pebbling preprint (2003)

33. Gayatri Gunda, Aparna Higgins Pebbling on directed graphs Elec. Proc. Underg. Math. Day 1 (2003), 1--13 pdf

32. Arockiam Lourdusamy t-pebbling the graphs of diameter two Acta Cienc. Indica Math. 29 (2003), 465--470

31. David Herscovici Graham's pebbling conjecture on products of cycles J. Graph Theory 42 (2003), 141--154

30. Andrzej Czygrinow, Glenn Hurlbert Pebbling in dense graphs Austral. J. Combin. 29 (2003), 201--208 pdf

29. Airat Bekmetjev, Graham Brightwell, Andrzej Czygrinow, Glenn Hurlbert Thresholds for families of multisets, with an application to graph pebbling Discrete Math. 269 (2003), no. 1-3, 21--34 pdf

28. Ju Young Kim, Sung Sook Kim Pebbling numbers of the compositions of two graphs J. Korea Soc. Math. Educ. (Ser. B) Pure Appl. Math. 9 (2002), 57-61 pdf

27. Rongquan Feng, Ju Young Kim Pebbling numbers of some graphs Sci. China (Ser. A) 45 (2002), 470-478 pdf

26. Jeff Boyle Thresholds for random distributions on graphs sequences with applications to pebbling Discrete Math. 259 (2002), 59-69 pdf

25. Andrzej Czyrinow, Nancy Eaton, Glenn Hurlbert, Mark Kayll On pebbling threshold functions for graph sequences Discrete Math. 247 (2002), 93-105 pdf

24. Andrej Czygrinow, Glenn Hurlbert, Hal Kierstead, Tom Trotter A note on graph pebbling Graphs and Combinatorics 18 (2002), 219-225 pdf

23. Michelle Wagner, Matthew Wokasch Graph pebbling numbers of line graphs preprint (2001)

22. Ju Young Kim, Sung Sook Kim Pebbling numbers of graph products J. Chungcheong Math. Soc. 14 (2001), 7-14 pdf

21. Rongquan Feng, Ju Young Kim Graham's pebbling conjecture on product of complete bipartite graphs Sci. China (Ser. A) 44 (2001), 817-822 pdf

20. Arockiam Lourdusamy, S. Somasundaram Pebbling C5xC5 using linear programming J. Discrete Math. Sci. Crypt. 4 (2001), 1-15

19. Stephen Wang Pebbling and Graham's conjecture Discrete Math. 226 (2001), 431-438

18. Andrzej Czygrinow, Michelle Wagner On the pebbling threshold of hypercubes preprint (2000)

17. C. Xavier, Abhay Khare Existence and determination of pebbling number for certain classes of graphs Acta Cienc. Indica Math. 26 (2000), 121-124

16. Hung-Lin Fu, Chin-Lin Shiue The optimal pebbling number of the complete m-ary tree Discrete Math. 222 (2000), 89-100

15. James Foster, Hunter Snevily The 2-pebbling property and a conjecture of Graham's Graphs and Combin. 16 (2000), 231-244 pdf

14. Glenn Hurlbert A survey of graph pebbling Congressus Numerantium 139 (1999), 41-64 pdf

13. David Herscovici, Aparna Higgins The pebbling number of C5xC5 Discrete Math. 187 (1998), 123-135

12. David Moews Optimally pebbling hypercubes and powers Discrete Math. 190 (1998), 271-276 pdf

11. Glenn Hurlbert Two pebbling theorems Congressus Numerantium 135 (1998), 55-63 pdf

10. Tristan Denley On a result of Lemke and Kleitman Comb., Prob. and Comput. 6 (1997), 39-43

9. Tom Clarke, Rob Hochberg, Glenn Hurlbert Pebbling in diameter two graphs and products of paths J. Graph Th. 25 (1997), no. 2, 119-128 pdf

8. Sara Miner Pebbling on line graphs Honors thesis (Aparna Higgins, adv.), University of Dayton, 1996

7. C. Xavier, Arockiam Lourdusamy Pebbling number in graphs Pure Appl. Math. Sci. 43 (1996), 73--79

6. T. Clarke Pebbling on Graphs Master's Thesis, Arizona St. Univ. (1996)

5. Lior Pachter, Hunter Snevily, Bill Voxman On pebbling graphs Congr. Numer. 107 (1995), 65--80 pdf

4. David Jessup Demonic graphs Honors thesis (Aparna Higgins, adv.), University of Dayton, 1992

3. David Moews Pebbling graphs J. Combin. Theory (Ser. B) 55 (1992), 244--252 extended pdf

2. Fan Chung Pebbling in hypercubes SIAM J. Disc. Math. 2 (1989), 467--472 pdf

1. Paul Lemke, Dan Kleitman An addition theorem on the integers modulo n J. Number Theory 31 (1989), 335--345